# SDR MWEA95431

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GALLEY SERVICE DOOR EVACUATION SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED GALLEY SERVICE DOOR EVACUATION SLIDE, RETURNED A/C TO SERVICE.
